EconPapers    
Economics at your fingertips  
 

Computation of Positive Solutions for Nonlinear Impulsive Integral Boundary Value Problems with -Laplacian on Infinite Intervals

Xingqiu Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-13

Abstract:

This paper deals with the existence and iteration of positive solutions for nonlinear second-order impulsive integral boundary value problems with -Laplacian on infinite intervals. Our approach is based on the monotone iterative technique.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/708281.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/708281.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:708281

DOI: 10.1155/2013/708281

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:708281